# SDR DHL2006745538

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 950e-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 980, RBL 25 HAS CORROSION AS MARKED.  REMOVED & REINSTALLED FLOORBOARD AFTER FAB SEAT TRACK FROM BS 950E TO 1060, RBL 24.  REMOVED SEAT TRACK & FAB NEW FROM P/N BAC 1520-792, PO 9003091 DIM 103", TREATED, PRIMED, & INSTALLED NEW FAB SEAT TRACK ALL IAW B727 SRM 51-30-2, 53-10-5 FIG 1, & 51-10-2.
